# SDR DALA2024021201947

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION SEAT TRACK +Y1292 LOC BTW FR64 TO FR66 LH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW SEAT TRACK Y1292, BRACKETS (4E/A) AND SPLICE (4E/A) LOC. BTW FR 64 TO FR 66 LH SIDE AT AFT GALLEY AS PER A319 SRM 51-72-11 A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0194292)
